# SDR IPXA2021060870293

- Difficulty date: June 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 87,685 hours, 15,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING IN COURIER AREA REMAINS PARTIALLY ILLUMINATED WITH EMERGENCY LIGHT. TEST PASSED ANE WITHOUT INDICATION EAD.    DEFERRED EMERGENCY LIGHTS PER MEL 33-50-4 DMP C/W PLACARD INSTALLED.R/R'D EMERGENCY BATTERY PWR SUPPLY PER MM 33-51-01 PG BLK 401. OPS CHECK PER MM 33-51-01-700-802 OPS CHECK NORMAL.  M746660 CLOSED.  PLACARD REMOVED.
